# SDR VNAA2024101300

- Difficulty date: September 21, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15391
- Aircraft time: 19,517 hours, 17,389 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH69031351
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SETLEMENT AREA OF MAIN AVIONICS COMPARTMENT DOOR.   CORROSION AROUND SETLEMENT AREA OF MAIN AVIONICS COMPARTMENT DOOR WAS REPAIRED PER REO 690-53-21-032 REV. - -
